Tags

Type your tag names separated by a space and hit enter

Drug-induced insulin autoimmune syndrome.
Diabetes Res Clin Pract 2009; 83(1):e19-20DR

Abstract

Although insulin autoimmune syndrome (IAS) was found to be strongly related with methimazole, rapidly increasing numbers of cases with alpha lipoic acid-induced IAS have been confirmed to be reported since 2003. As alpha lipoic acid has gained popularity as a supplement for dieting and anti-aging, a warning should be issued.

Authors+Show Affiliations

Diabetes Center, Tokyo Women's Medical University School of Medicine, Tokyo, Japan. uchigata@dmc.twmu.ac.jpNo affiliation info availableNo affiliation info available

Pub Type(s)

Journal Article

Language

eng

PubMed ID

19070385

Citation

Uchigata, Yasuko, et al. "Drug-induced Insulin Autoimmune Syndrome." Diabetes Research and Clinical Practice, vol. 83, no. 1, 2009, pp. e19-20.
Uchigata Y, Hirata Y, Iwamoto Y. Drug-induced insulin autoimmune syndrome. Diabetes Res Clin Pract. 2009;83(1):e19-20.
Uchigata, Y., Hirata, Y., & Iwamoto, Y. (2009). Drug-induced insulin autoimmune syndrome. Diabetes Research and Clinical Practice, 83(1), pp. e19-20. doi:10.1016/j.diabres.2008.10.015.
Uchigata Y, Hirata Y, Iwamoto Y. Drug-induced Insulin Autoimmune Syndrome. Diabetes Res Clin Pract. 2009;83(1):e19-20. PubMed PMID: 19070385.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Drug-induced insulin autoimmune syndrome. AU - Uchigata,Yasuko, AU - Hirata,Yukimasa, AU - Iwamoto,Yasuhiko, Y1 - 2008/12/12/ PY - 2008/09/03/received PY - 2008/09/03/revised PY - 2008/10/31/accepted PY - 2008/12/17/entrez PY - 2008/12/17/pubmed PY - 2009/4/28/medline SP - e19 EP - 20 JF - Diabetes research and clinical practice JO - Diabetes Res. Clin. Pract. VL - 83 IS - 1 N2 - Although insulin autoimmune syndrome (IAS) was found to be strongly related with methimazole, rapidly increasing numbers of cases with alpha lipoic acid-induced IAS have been confirmed to be reported since 2003. As alpha lipoic acid has gained popularity as a supplement for dieting and anti-aging, a warning should be issued. SN - 1872-8227 UR - https://www.unboundmedicine.com/medline/citation/19070385/Drug_induced_insulin_autoimmune_syndrome_ L2 - https://linkinghub.elsevier.com/retrieve/pii/S0168-8227(08)00549-4 DB - PRIME DP - Unbound Medicine ER -